# SDR COMA0860309

- Difficulty date: June 26, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 35,207 hours, 32,808 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0489
- Condition: Failed
- Location: Mlg Bay
- Part time: 15,410 hours, 14,099 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO SYR SELECTED GEAR DOWN AND RECEIVED GEAR DISAGREE WARNING MSG.  PERFORMED QRH, MANUALLY EXTENDED GEAR, EMERGENCY DECLARED, ACFT LANDED SAFELY.  REMOVED AND REPLACED MLG SELECTOR VALVE. (S)
